Israel Journal of Mathematics

, Volume 2, Issue 3, pp 177–182 | Cite as

Weak* support points of convex sets inE*

  • R. R. Phelps


Density theorems are obtained for weak* support points and support functionals of certain convex subsets of the dual of a Banach space.


Banach Space Closed Convex Nonempty Subset Support Point Normed Linear Space Separation Theorem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Errett Bishop and R. R. Phelps,The support functionals of a convex set, Proc. Symp. Pure Math., Amer. Math. Soc.7 (Convexity) (1963), 27–35.MathSciNetGoogle Scholar
  2. 2.
    A. Brøndsted and R. T. Rockafellar,On the subdifferentiability of convex functions, Proc. Amer. Math. Soc. (to appear).Google Scholar
  3. 3.
    V. L. Klee,On a question of Bishop and Phelps, Amer. J. Math.85 (1963), 95–98.MATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    R. R. Phelps,Support cones and their generalizations, Proc. Symp. Pure. Math., Amer. Math. Soc.7 (Convexity) (1963), 393–401.MathSciNetGoogle Scholar

Copyright information

© Hebrew University 1964

Authors and Affiliations

  • R. R. Phelps
    • 1
  1. 1.University of WashingtonSeattle

Personalised recommendations